# SDR SWAA2019061233594

- Difficulty date: May 30, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 65,084 hours, 38,428 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER RIB CRACKED AT STA. 120, 3RD VERTICAL STIFFENER.   REPAIRED RIB PER SRM.
